What are the side effects of Gilenyna?

https://www.carenity.us/static/themes-v3/default/images/us/header/multiple-sclerosis.jpg

Patients Multiple sclerosis

3 replies

41 views

Topic of the discussion


Posted on

Hi all, I know it has been a long time since I posted here or talked. My depression has become worse than before, moods shifty and all over the place along with pain all over. They put me on Gileyna on March 2nd and now been taking it daily since then. What I need to know from someone with experience regarding Gileyna is does it make you really light headed(since I have been lately) and if so, how long does this last? Feel free to send me a message or reply here and thank you. ~Emma

Beginning of the discussion - 3/12/20

What are the side effects of Gilenyna?

Posted on

@Emma2190 Hi Emma, it's nice to hear from you, thank you for opening this discussion. I'm going to tag some members who may be able to share their insights with you.

@msslady@MS_283@Monkey@Cgonlag@TheMSDad@padres44@Hgood623@looking4@lester198@siemprelucha@mickey@Niagia83‍ 

Hello everyone, do any of you have any experience with Gilenya? Do you have any advice for Emma?

Take care,

Courtney

What are the side effects of Gilenyna?

Posted on

@Emma2190‍ Sorry - I have not taken that one... although I am in the middle of deciding what to switch to so I am interested if that is normal. Are you still having pain? - Carrie 

What are the side effects of Gilenyna?

Posted on

hello I'm marques and I'm just looking for people that can relate to talk to